Detection of stability of periodic flows with the aid of generalized characteristic numbers
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1701-1703
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a18,
author = {I. G. Krosko},
title = {Detection of stability of periodic flows with the aid of generalized characteristic numbers},
journal = {Differencialʹnye uravneni\^a},
pages = {1701--1703},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a18/}
}
I. G. Krosko. Detection of stability of periodic flows with the aid of generalized characteristic numbers. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1701-1703. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a18/